# SDR ASAA2013030794189

- Difficulty date: March 7, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK DAMAGED. REMOVED DAMAGED SECTION OF CARGO TRACK AT BS 800 LBL 17 AND SPLICED IN NEW SECTION IAW SRM 53-00-53, FIG 201, REPAIR 2.
